... the great thing is it has reduced the pain greatly and I felt great but for the last few weeks I have been light headed and very depressed, crying like a baby, also extremely sleepy, today I had my monthly Simponi injection (second one) and after a couple of hours got extremely light headed, crying my eyes out and ended up collapsed on the floor, I am now in bed feeling a little better, but trying to find out what is happening to me, this isn't like me at all. Any info greatly appreciated. X
There isn't supposed to be any interaction between them. The gabapentin can cause those things. Did you just increase the dose? I think you need to talk to your dr about it.
you musta had a bad reaction to both. I was taking gabapentin and I could not drive or barely see my vision trade and I felt dizzy everytime I stand up. So I told my doctor and he put me on America which has many left side effects and does the same for the nerve pain it doesn't make you tired as much as the gallopin time because of the cats have been all I wanted to do was sleep also. For the depression part I'm not sure but just knowing that I have a nerve disorder which I have are at sea, sorry I mean RSD!! Stupid auto type. I get depressed knowing I have this disorder but nothing like u describe!!! Contact your doctor!!! You must be having a bad reaction!!! Hope things get better nerve pain sucks!!! There isn't much that has helped me so far!!!
Another thought for you is chronic pain and adjusting to it does cause depression. Not your fault as much as the rapid changes in ones life with pain and no solutions in sight. We all get this with long term illness. Being proactive and confiding in your doctor will cause very good improvements. Some type of anti depressant will get you through this time as well as a good therapist to help you find new ways to cope, get help and feel less alone. We become our own advocates and get what we need. Many here to listen and help as well, should you choose. You aren't alone.
what started the taking of gabepentin??? symptoms???
Never take some drug this long if u have these adverse effects
report this problem to the dr... what are the other drugs that u are taking???
I was on Gabapentin and it literally made my personality change so much, I was also dizzy sleepy forgot words swore my husband was cheating on me it was just awful, my family had spoke amongst themselves I found out later because I was not myself at all, found that out after I got off them and read alot of post about people having bad reactions to this drug, I asked them if I was different they were like OH YES so I told them next time I act weird ask what Im on because I didnt notice it right away but thank God I got off that drug it did nothing for my pain anyway, it was just another drug to try after 4 yrs of trying and not one break in my pain I dont think anything is gonna work for me :( I sure hope you find something you can take without the side effects they are horrible.. Good Luck
I am taking Gabapentin for nerve pain after back surgery. I am 4 weeks into recovery. Not taking any opioids at this time for pain, but also take a muscle relaxer. I don't have any issue with the meds other than I do feel the crying sensation easily. Kind of strange, but watching something on TV (show or sad news story) can trigger a sad feeling and the initiation of crying - although I don't actually start balling. Kind of strange, but it just sort of happens.
I was in a car wreck in April 2017, I broke my neck in 4 places and have nerve damage from the surgery and from the brake. I have been taking Gabapentin since May, for the first few weeks the only side effect I experienced was sleepiness but after a while it started making me sad all the time. I told my doctor I wasn’t going to take it anymore but after a few days the nerve pain was too bad so I started taking it again. I also started taking super B-Complex supplement. B vitamins increase your energy level and your serotonin levels which help with the sadness. Since I started it I haven’t had any more depression. It’s definitely worth trying it to see if it works for you.
Here goes different medications affect people physically and emotionally I would certainly talk to your physician about your reactions any info you can share with your doctor will allow him more info to help you with your struggles I know I struggle with how meds affect me it can be a hard time
Hi Deb16, Have you tried Lyrica for nerve pain instead of gabapentin? My pharmacist & doctor told me that it is a better medicine.
I see that you are on Gabapentin for 6wks. now... have you spoken with your doctor re: your symptoms? Ask him if he would consider trying Lyrica for nerve pain. I have been using that drug since 2008. My Rheumatologist just upped my dosage from 100mg a day to 150mg. It has been helping me with my Fibro & spinal stenosis! Just a thought to pass on to you & consider speaking w/your doctor. Gabapentin is a cheaper drug, where as Lyrica is expensive. My pharmacist agreed with my doctor that Lyrica is the better choice.
Take care & hope you will feel better!
Still taking the gabapentin? I have been taking it for a few months now , started having depression , crying spells unlike me , sleepiness too think it's the meds?
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.